Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wadsthepointofliving

IM STARTING ROACCUTANE

Recommended Posts

ok i have pustular acne (about 4-5 a week) and my derm just prescribed me roaccutane, and im starting tommorow.He says that i wont get an initial outbreak as my acne is mainly pustular?( i have a couple of cysts on my chest though)

Will there be any negative side effects or such that might be disastrous?im an anxiety freak thats for sure!

Share this post


Link to post
Share on other sites

The side effects are different for different people mate, but from my experience............

60mg a day... the only side efeects i got was a dry nose dry skin,which was easily remedied with aqueous cream, which is like a body moisturisor.

As long as you have regualr blood tests, it will work a charm.

Share this post


Link to post
Share on other sites

well, you can't use topicals while on accutane because your skin is too fragile. Differin with accutane will make your skin fall off.

Share this post


Link to post
Share on other sites

Am i the only one that thinks taking powerful drugs that stop your body from producing oils which is necessary is a good thing? :o

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×